# SDR AU960328

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- System (JASC): 2121 · Air Distribution Fan
- Part: Valve
- Part number: 15205100109
- Condition: Faulty
- Location: Air Distribution
- Component: 1520T100109
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PRESSURISATION SYSTEM LH FLOW PACK LOW ON FLOW - RH FLOW PACK  SOLENOID STICKING CAUSING INTERMITTENT OPERATION - BLEED AIR DUCTFAIL LIGHT WIRE LOOSE
